# SDR NWAA085456623

- Difficulty date: December 9, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 101,143 hours, 17,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY LIGHTS IN THE UPPER DECK WERE FOUND TO BE INOPERATIVE.  MX FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPS WERE NORMAL AFTER THE BATTERY PACK WAS REPLACED.
